# SDR REXA200900069

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 19,176 hours, 16,451 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2169 IND/LGA IN CRUISE FL290 RECEIVED "FLAP FAILURE" MESSAGE, PERFORMED QRH PROCEDURES AND DIVERTED TO DTW.  MAINTENANCE TROUBLESHOT FLAP SYSTEM AND FOUND RIGHT AND LEFT BPSU (BRAKE POSITION SENSING UNIT) TO BE OUT OF RIG.  RIGGED BPSU'S PER AMM, PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS FOUND.
